# SDR AALA202406202291

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 36,999 hours, 15,080 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Proximity Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ECAM PAGE DOOR SHOWN DOOR AFT CARGO, DOOR BULK CARGO, DOOR LEFT AFT CABIN, DOOR, LEFT FORWARD EMERGENCY EXIT, DOOR LEFT AFT EMERGENCY EXIT FAULT MESSAGES. MAINTENANCE FOUND ELECTRICAL CONNECTOR FOR THE AFT LEFT DOOR HOOK PROXIMITY SWTICH NOT CONNECTED PROPERLY AND PROPERLY CONNECTED THE CONNECTOR PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
